Skip to main content
Article
Comment on "Iterative and Recursive Estimation in Structural Nonadaptive Models Iterative and Recursive Estimation in Structural Nonadaptive Models" by S. Pastorello, V. Patilea, and E. Renault
Journal of Business & Economic Statistics
  • Garland Durham, University of Iowa
  • John Geweke, University of Iowa
Publication Date
10-1-2003
Disciplines
Publisher statement
First published by Taylor and Francis.
Citation Information
Garland Durham and John Geweke. "Comment on "Iterative and Recursive Estimation in Structural Nonadaptive Models Iterative and Recursive Estimation in Structural Nonadaptive Models" by S. Pastorello, V. Patilea, and E. Renault" Journal of Business & Economic Statistics Vol. 21 Iss. 4 (2003) p. 490 - 492
Available at: http://works.bepress.com/gbdurham/9/